# SDR DALA2023050503518

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 135,002 hours, 19,467 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS: 2L. CORRECTIVE ACTION: CLEANED FOD FROM GIRT BAR. 2L DOOR NOW ARMS/DISARMS OK AT LGW. A /C OK FOR SVR. (2747727)
